# SDR USAA010293

- Difficulty date: March 2, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 47,860 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TRANSITION ANGLE CORRODED 20 INCHES, STATION 1340 STATION 1360 WS 27R.  REPAIRED PER SRM 51-40-02.  (M)
